# SDR SIM2008F00029

- Difficulty date: October 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSP, AN OLDER REPAIR ON THE GALLEY FRAME AT FS 258 WAS FOUND TO BE CORRODED.  REMOVED THE PREVIOUS REPAIR FILLER.  FABRICATED A NEW FILLER.  DRILLED, CLEANED AND TREATED NEW PART.  REPAIR DONE IAW SAAB SRM (79LKS 3079 REV 50) CHAPTER 53-70-30.  AC RETURNED TO SERVICE.
